# SDR QXEA200602103

- Difficulty date: August 14, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,382 hours, 27,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Threshold
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - MAIN CABIN DOOR THRESHOLD OUTBOARD FLANGE HAS CORROSION AROUND ACCESS HOLE FOR DOOR SEAL INFLATION TUBE, UNDERSIDE OF THRESHOLD.  REPAIRED IAW DHC-8-200 SRM 51-20-11.
